MAUDE Adverse Event Report: ABBOTT CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER; CATHETER, PERCUTANEOUS

ABBOTT CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER; CATHETER, PERCUTANEOUS
Model Number DS2C020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 01/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined. .
 
Event or Problem Description
During implant, the sheath of the outer catheter dissected the coronary sinus during cannulation.The sheath was withdrawn and percutaneous transluminal coronary angioplasty (ptca) wire was used to reach the target vein and implant the lead.No additional intervention was performed and the patient was in stable condition.

Brand Name
CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key9676033
Report Number2182269-2020-00010
Device Sequence Number11555553
Product Code DQY
UDI-Device Identifier05415067004192
UDI-Public05415067004192
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberDS2C020
Device Catalogue NumberDS2C020
Device Lot Number7076951
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;